Mathematics of Control, Signals, and Systems
Mathematics of Control, Signals, and Systems (MCSS) publishes original and high-quality research papers concerned with mathematically rigorous system theoretic aspects of control and signal processing.
Authors of a paper wishing to enquire about the scope of the journal or the suitability of a particular topic are encouraged to contact the Editors informally, preferably by email, prior to submission. Please e-mail Professor Lars Grüne at: email@example.com. Authors can submit their papers online (see link to right).
26 Volumes 96 Issues 447 Articles available from 1988 - 2014Browse Volumes & Issues
Christopher M. Kellett (March 2014)
To view the rest of this content please follow the download PDF link above.